MathSciNet Relay Station
MathSciNet bibliographic data
MR1292144 60F15 (62G99)
Mikosch, T. Almost sure convergence of bootstrapped means and $U$-statistics. J. Statist. Plann. Inference 41 (1994), no. 1, 1–19.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement